# SDR GTIA010931

- Difficulty date: May 7, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - LEFT SIDE OF RUDDER TRAILING EDGE HAS SMALL DAMAGED AREA.  REMOVED DAMAGE, FABRICATED REPAIR DOUBLER IAW MD80 DC9 SRM 55-04.  INSTALLED REPAIR IAW DC9 MD80 SRM 55-04.  (M)
